Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 150, NWS Pueblo, CO

August 15, 2008Pueblo County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 15, 2008, 2:17 PM MDT for Pueblo County, Colorado. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 15, 2008, 2:17 PM MDT (20:17 UTC)
Expired
Aug 15, 2008, 2:51 PM MDT
In force
34 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Pueblo County, CO

The radar

The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 20:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.3 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2008-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2008-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
592 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 152017
SVRPUB
COC101-152115-
/O.NEW.KPUB.SV.W.0150.080815T2017Z-080815T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
217 PM MDT FRI AUG 15 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...

* UNTIL 315 PM MDT...

* AT 211 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
  LOCATED 4 MILES SOUTH OF BEULAH...OR ABOUT 26 MILES SOUTHWEST OF   
PUEBLO. THIS STORM WAS MOVING SOUTHEAST AT 20 MPH. AT 213 PM TRAINED 
SPOTTERS REPORTED NICKEL SIZE HAIL NEAR SAN ISABEL.

* LOCATIONS IMPACTED INCLUDE...
  BEULAH
  RYE
  COLORADO CITY

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3804 10473 3790 10466 3789 10502 3812 10503
TIME...MOT...LOC 2016Z 180DEG 0KT 3802 10496

$$
2 follow-up statements
000 
WWUS55 KPUB 152038
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
238 PM MDT FRI AUG 15 2008

COC101-152115-
/O.CON.KPUB.SV.W.0150.000000T0000Z-080815T2115Z/
PUEBLO CO-
236 PM MDT FRI AUG 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR SOUTHWESTERN PUEBLO COUNTY...

AT 234 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS CENTERED NEAR COLORADO CITY...OR 24 MILES SOUTH OF PUEBLO...AND 
WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH. PENNY SIZED HAIL WAS 
REPORTED WITH THIS STORM IN THE COLORADO CITY AREA.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL 
PUEBLO COUNTY AS IT MOVES TO THE SOUTHEAST.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3804 10473 3790 10466 3789 10502 3812 10503
TIME...MOT...LOC 2036Z 289DEG 27KT 3794 10474

$$
000 
WWUS55 KPUB 152051
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
251 PM MDT FRI AUG 15 2008

COC101-152100-
/O.CAN.KPUB.SV.W.0150.000000T0000Z-080815T2115Z/
PUEBLO CO-
250 PM MDT FRI AUG 15 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR
SOUTHWESTERN PUEBLO COUNTY...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA. HAZARDOUS 
LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3804 10473 3790 10466 3789 10502 3812 10503
TIME...MOT...LOC 2050Z 289DEG 27KT 3791 10461

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 5:21 AM MDT, 8 hours 56 minutes earlier.

Area forecast discussion, Aug 15, 5:21 AM MDT, 8 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
521 AM MDT FRI AUG 15 2008

.SHORT TERM...
(TODAY AND TONIGHT)

UPPER LOW CENTER VISIBLE IN SATELLITE PICTURES SPINNING OVER
NORTHEAST WYOMING THIS MORNING...HEADED SOUTH TO SOUTHWEST.  THE
LOW CENTER SHOULD REACH THE SOUTHWEST CORNER OF WYOMING BY THIS
AFTERNOON AND THEN REMAIN THERE THROUGH TONIGHT.  IN THIS
POSITION...THE UPPER JET COMING AROUND THE BACK SIDE OF THE UPPER
LOW WILL BE IN A GOOD POSITION TO PROVIDE A SUSTAINED PERIOD OF
BROAD SCALE SYNOPTIC LIFT OVER EASTERN COLORADO.  THIS...COUPLED
WITH MODEST UPSLOPE FLOW IN THE LOW AND MID LEVELS...MARGINAL
INSTABILITY...AND PLENTY OF MOISTURE PROMISES A PERIOD FAIRLY
WIDESPREAD PRECIPITATION ACROSS SOUTHERN COLORADO TODAY THROUGH
TONIGHT.

DURING THE AFTERNOON AND EVENING HOURS...COULD BE DEALING WITH SOME
SEVERE WEATHER AGAIN ACROSS THE PLAINS.  CAPE VALUES RISE TO THE
500-1000 J/KG RANGE DURING PEAK HEATING.  WITH THE UPPER JET
NEARBY...THE SHEAR LOOKS PRETTY GOOD. 0-6KM BULK SHEAR VALUES REACH
40-50KTS 21Z-03Z.  NORTHWEST FLOW ALOFT...LOW LEVEL SOUTHEAST
FLOW...  SUFFICIENT CAPE AND INSTABILITY...COULD BE THE RECIPE FOR
ROTATING STORMS PRODUCING HAIL UP TO 2 INCHES IN DIAMETER...WIND
GUSTS TO 60 MPH OR GREATER...HEAVY RAIN...FREQUENT LIGHTNING...AND
EVEN A TORNADO OR TWO.

OTHERWISE...EXPECT FAIRLY NUMEROUS SHOWERS OVER SOUTHERN COLORADO
TODAY AND TONIGHT...WITH FEWER SHOWERS THE FARTHER WEST YOU GO.  THE
PRIMARY THREATS WITH NON-SEVERE STORMS TODAY WILL BE HAIL UP TO 1/2
INCH IN DIAMETER...HEAVY RAIN...WINDS UP TO 50 MPH AND LIGHTNING.

THIS SHOULD BE THE BEGINNING OF A GOOD PERIOD OF WETTING SHOWERS
OVER MUCH OF SOUTHERN COLORADO.  SUSPECT THAT MANY AREAS OF THE EAST
WILL SEE A QUARTER TO A HALF INCH OF RAIN BETWEEN NOW AND SATURDAY
MORNING...WITH ISOLATED AMOUNTS OVER AN INCH.  THE WESTERN MOUNTAIN
AND HIGH VALLEY AREAS WILL LIKELY SEE SPOTTIER AMOUNTS...GENERALLY
LESS THAN A QUARTER INCH.  HOWEVER...A FEW AREAS COULD SEE GREATER
AMOUNTS.  THERE COULD BE ENOUGH RAIN IN SOME AREAS TO PRODUCE SOME
MINOR URBAN AND SMALL STREAM FLOOD PROBLEMS.  BUT...FOR THE MOST
PART...JUST BENEFICIAL WETTING RAINS FOR A CHANGE.

ON A FINAL NOTE...WE COULD STILL BE LOOKING AT SOME WET SNOW
ACCUMULATIONS IN THE HIGHER MOUNTAINS BY SATURDAY MORNING.  THIS
WOULD BE MOST LIKELY TO OCCUR OVER THE SAWATCH RANGE...THE MOSQUITO
RANGE AND PIKES PEAK.  HOWEVER...ANY OF THE HIGH MOUNTAINS WILL BE
SUSCEPTIBLE.  THE AIRMASS WITH THIS STORM IS NOT THAT COLD BUT JUST
COLD ENOUGH FOR SOME WET SNOW.  IF THE PRECIPITATION FALLS HARD
ENOUGH...ELEVATIONS ABOVE 11000 FEET COULD SEE A FEW INCHES OF
ACCUMULATION BY SUNRISE SATURDAY. LW

.LONG TERM...
(SATURDAY THROUGH THURSDAY)

PRIMARY METEOROLOGICAL CONCERNS FOR THE LONGER TERM INCLUDE
THE POTENTIAL FOR HEAVY PRECIPITATION AS WELL AS UNSEASONABLY COOL
MAXIMUM TEMPERATURES...ESPECIALLY OVER EASTERN SECTIONS FROM
SATURDAY INTO MONDAY AND THE POTENTIAL FOR SOME HIGHER MOUNTAIN
SNOW.

LATEST LONGER TERM MODELS INDICATE THAT CLOSED UPPER LOW OVER
NORTHWEST COLORADO AT 12Z SATURDAY DROPS VERY SLOWLY INTO
SOUTHEAST COLORADO/NORTHEAST NEW MEXICO BY 12Z MONDAY BEFORE
MAKING ITS MOVE SLOWLY OUT OF THE CWFA BY LATER NEXT WEEK.

SURFACE HIGH CENTERED FROM WYOMING INTO NEBRASKA ON SATURDAY
SLOWLY REPOSITIONS TO EASTERN KANSAS BY MONDAY BEFORE GIVING WAY
TO SOME LEE SIDE TROUGHING BY NEXT THURSDAY. MOIST AND COOL
UPSLOPE FLOW EXPECTED TO CONTINUE...ESPECIALLY OVER EASTERN
SECTIONS OF THE CWFA FROM SATURDAY INTO MONDAY WITH SOME WARMING
AND DRYING STILL ANTICIPATED FROM TUESDAY INTO THURSDAY.

WITH PROJECTED PRECIPITABLE WATERS FROM SATURDAY INTO MONDAY
RUNNING IN THE 0.75 TO 1.50 INCH RANGE FROM THE I-25 CORRIDOR TO
THE KANSAS BORDER EXPECT THAT LOCALLY HEAVY RAINFALL TO BE AN
ISSUE THIS TIME-FRAME...ESPECIALLY ON SATURDAY. ALSO WITH CONTINUE
TO PAINT SOME GENERALLY LIGHT ACCUMULATING SNOW OVER THE HIGHER
MOUNTAINS AT TIMES FROM SATURDAY INTO MONDAY MORNING.

FINALLY...MAXIMUM TEMPERATURES FROM THE EASTERN SLOPES OF THE EASTERN
MOUNTAINS/FOOTHILLS TO THE KANSAS BORDER PROJECTED TO RUN SOME 10F
TO 20F BELOW MID-AUGUST CLIMATOLOGICAL AVERAGES ON SATURDAY AND
SUNDAY...WITH SATURDAY EXPECTED TO BE THE COOLEST DAY. WARMING
TEMPERATURES SHOULD THEN BE NOTED FROM TUESDAY INTO THURSDAY OF
NEXT WEEK.

&&

.AVIATION...

NUMEROUS SHOWERS...WITH OCCASIONAL EMBEDDED THUNDERSTORMS ACROSS
FORECAST AREAS THROUGH TONIGHT.  SEVERE STORMS POSSIBLE OVER THE
EASTERN PLAINS THIS AFTERNOON AND EVENING. REFER TO ABOVE DISCUSSION
FOR THREATS ASSOCIATED WITH THUNDERSTORMS.  CIGS AND VSBYS WILL DROP
INTO THE MVFR AND IFR RANGES WITH SHOWERS AND THUNDERSTORMS.  SNOW
SHOWERS WITH IFR AND LIFR CIGS AND VSBYS WILL BE POSSIBLE IN THE
MOUNTAINS ABOVE 11K THROUGH TONIGHT.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 15, 6:58 AM MDT, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
658 AM MDT FRI AUG 15 2008

COZ058>089-093>099-161300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
658 AM MDT FRI AUG 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

NUMEROUS SHOWERS WITH EMBEDDED THUNDERSTORMS ARE EXPECTED OVER THE
EASTERN PLAINS TODAY THROUGH TONIGHT.  DURING THE AFTERNOON AND
EVENING HOURS...A FEW OF THE STORMS COULD BE SEVERE PRODUCING HAIL
UP TO 2 INCHES IN DIAMETER...WIND GUSTS TO 60 MPH OR MORE...HEAVY
RAIN...AND FREQUENT LIGHTNING.  ISOLATED TORNADOES ARE ALSO POSSIBLE.

ELSEWHERE...ACTIVITY WILL GENERALLY BE LESS WIDESPREAD WITH THE
PRIMARY THREATS FROM THUNDERSTORMS BEING HAIL UP TO 1/2 INCH IN
DIAMETER...HEAVY RAIN...WIND GUSTS TO 50 MPH...AND LIGHTNING.

SHOWERS AND THUNDERSTORMS WILL BE NUMEROUS IN MANY AREAS THROUGH
TONIGHT.  A FEW OF THESE AREAS COULD SEE SOME MINOR URBAN AND SMALL
STREAM FLOOD PROBLEMS AS A RESULT OF THE PERSISTENT RAINFALL.

IT WILL BE COLD ENOUGH IN THE MOUNTAINS ABOVE 11000 FEET FOR SOME WET
SNOW BY SATURDAY MORNING.  THIS IS MOST LIKELY TO OCCUR ACROSS THE
SAWATCH RANGE...THE MOSQUITO RANGE AND PIKES PEAK. HOWEVER...ALL
OF THE MOUNTAINS WILL BE SUSCEPTIBLE.  THE AIRMASS WITH THIS STORM
IS NOT THAT COLD.  HOWEVER...IF PRECIPITATION FALLS HARD ENOUGH...
ELEVATIONS ABOVE 11000 FEET COULD SEE A FEW INCHES OF WET SNOW
ACCUMULATION BY SUNRISE SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

UNSETTLED WEATHER CONDITIONS ARE ANTICIPATED OVER SOUTHERN COLORADO
FROM SATURDAY INTO MONDAY AS A STRONG UPPER LEVEL LOW PRESSURE
SYSTEM MAKES ITS WAY ACROSS COLORADO DURING THIS TIME-FRAME.

THE STORM SYSTEM WILL BE CAPABLE OF PRODUCING A VARIETY OF WEATHER
OVER THE REGION INCLUDING SCATTERED TO NUMEROUS SHOWERS AS WELL
ISOLATED THUNDERSTORMS AND EVEN SOME SNOW AT TIMES ACROSS THE
HIGHER ELEVATIONS.

THE PRIMARY METEOROLOGICAL THREATS FROM THE THUNDERSTORMS THROUGH
THE PERIOD WILL BE HEAVY RAIN...LIGHTNING...SMALL HAIL AND WIND
GUSTS TO 40 MPH AT TIMES.

IN ADDITION...SNOW COULD ACCUMULATE IN THE MOUNTAINS ABOVE 10000
FEET THROUGH MONDAY. AT THIS TIME...THE MOST LIKELY AREAS FOR THIS
TO OCCUR INCLUDE THE HIGHER ELEVATIONS OF THE SAWATCH RANGE...THE
MOSQUITO RANGE AND PIKES PEAK.

STAY TUNED TO YOUR NATIONAL WEATHER SERVICE FOR THE LATEST FORECASTS
AND WARNINGS OVER THE NEXT FEW DAYS. A FALL LIKE WEATHER SYSTEM
WILL AFFECT COLORADO...BRINGING A VARIETY OF WEATHER HAZARDS TO
THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING OVER THE EASTERN PLAINS.

In the hours before

Local storm report, Aug 15, 12:02 PM MDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1202 PM MDT FRI AUG 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       3 N PUEBLO RESERVOIR    38.30N 104.75W
08/15/2008  M2.01 INCH       PUEBLO             CO   TRAINED SPOTTER

&&

JCERU
Local storm report, Aug 15, 12:58 PM MDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
1258 PM MDT FRI AUG 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1257 PM     HAIL             5 SE HILLSIDE           38.21N 105.55W
08/15/2008  M0.75 INCH       CUSTER             CO   PUBLIC

&&

MN
Local storm report, Aug 15, 1:11 PM MDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
111 PM MDT FRI AUG 15 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             1 N WESTCLIFFE          38.15N 105.46W
08/15/2008  E1.75 INCH       CUSTER             CO   PUBLIC

&&

JCERU2

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 6:52 PM MDTAreal Flood AdvisoryPUBCrowley, Otero39 min
Aug 14, 7:13 PM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Aug 14, 7:42 PM MDTSevere Thunderstorm WarningPUBEl Paso73 min
Aug 14, 8:28 PM MDTSevere Thunderstorm WarningPUBBent, Crowley, Kiowa, Otero35 min
Aug 14, 8:52 PM MDTAreal Flood AdvisoryPUBEl Paso2 hr
Aug 14, 9:39 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero48 min
Aug 15, 12:41 PM MDTSevere Thunderstorm WarningPUBCuster, Fremont72 min
Aug 15, 12:54 PM MDTTornado WarningPUBCuster46 min
Aug 15, 3:06 PM MDTFlash Flood WatchPUBAlamosa, Baca, Bent, Chaffee, Costilla, Crowley and 11 more56 hr
Aug 15, 3:12 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas63 min
Aug 15, 3:30 PM MDTSevere Thunderstorm WarningPUBLas Animas60 min
Aug 15, 3:41 PM MDTSevere Thunderstorm WarningPUBAlamosa, Costilla, Huerfano30 min
Aug 15, 4:25 PM MDTSevere Thunderstorm WarningPUBLas Animas69 min
Aug 15, 4:26 PM MDTAreal Flood AdvisoryPUBLas Animas119 min
Aug 15, 4:40 PM MDTTornado WarningPUBKiowa, Prowers30 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.